MAUDE Adverse Event Report: NEODENT - JJGC S.A. TITAMAX SMART IMPLANT (4.1) 3.75X13 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TITAMAX SMART IMPLANT (4.1) 3.75X13 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.152
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 06/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system and is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description
(b)(4)- the dentist reported that 3 months and 23 days after the dental implant was installed in patient¿s mouth, its non- osseointegration was observed.Moreover, 35n.Cm of primary stability was achieved and the patient presented bone type ii.
 
Event or Problem Description
(b)(4) - the dentist reported that 3 months and 23 days after the dental implant was installed in patient¿s mouth, its non- osseointegration was observed.Moreover, 35n.Cm of primary stability was achieved, immediate implant was performed and the patient presented bone type ii.
 
Additional Manufacturer Narrative
Follow-up is being sent to correct information sent in field describe event.The complaint was received by manufacturer and, after analysis, new informations were obtained.A follow-up is being sent to correct these informations according to the evaluation made.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.

Brand Name
TITAMAX SMART IMPLANT (4.1) 3.75X13 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8921923
Report Number3008261720-2019-04205
Device Sequence Number19437360
Product Code DZE
UDI-Device Identifier07898237566726
UDI-Public07898237566726
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K133510
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
Report Date (Section F) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/03/2018
Device Model Number109.152
Device Catalogue Number109.152
Device Lot Number800112918
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/06/2020
Device Age66 MO
Event Location Other
Date Report to Manufacturer07/29/2019
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer04/03/2020
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;